# SDR USAAF97087

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1546 AND FLT 527 - ORF - BOTH FLIGHTS RETURNED TO ORF DUE TO LANDING GEAR PROBLEMS.  ON BOTH OCCASIONS AFTER TAKEOFF FROM ORF, WHEN THE LANDING GEAR WAS RETRACTED, THE INTRANSIT LIGHT REMAINED LIT AND A 'RT MLG' WARNING ANNUNCIATED ON THE MULTIFUNCTION DISPLAY.  BOTH RETURN TO FIELD LANDINGS OCCURRED WITHOUT FURTHER INCIDENT.  MAINTENANCE SECURED AND ADJUSTED A LOOSE RIGHT AFT MAIN GEAR DOORLOCK SENSOR.  (M)
